Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How Long Does Gynecomastia Last

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Tired of my Sustiva induced gynecomastia

Doc,long story short. Been on Sustiva a long time, doc does not think I should switch even though its been narrowed down as the cause of my gynecomastia. All my hormones test very normal and i am very lean and in good shape. Doc let me try a course...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Sustiva (efavirenz) has not been conclusively linked to gynecomastia. Certainly other drugs, such as Propecia, have. There are some rare case reports possibly linking Sustiva and gynecomastia. The exact mechanism of how this would occur... Read more »

is my gynecomastia pubertal permanent, or Pseudogynecomastia?

I'm 15 years old and having living with this condition for as long as I can remember. I have... Read more »

Update on my use of Tamoxifen for gynecomastia and warning

A while back I mentioned my using Tamoxifen to help get rid of Sustiva induced gynecomastia.. Long... Read more »
Articles
Johns Hopkins AIDS Service

Treatment of Hypogonadism in Men with HIV Infection

Introduction: A number of endocrine abnormalities have been reported in people infected with HIV. Among these, hypogonadism is well described, particularly as men progress to AIDS and in those who are wasting. Testosterone has both anabolic and... Read more »
Canadian AIDS Treatment Information Exchange

A Decade of Positive Faces: Sandy Lambert

Sandy Lambert, 51 Vancouver Advocate at the provincial and national levels Living with HIV for 14 years CD4 count: 1,008 Viral load: undetectable "A First Nation positive male who advocates on behalf of all Aboriginals living with HIV/AIDS for a... Read more »
TheBody.com

Hot Topics at The Body's "Ask the Experts" Forums, October 26, 2009

Hot Topics at The Body's "Ask the Experts" Forums, October 26, 2009 October 26, 2009 Visit the Forums "Hot Topics" Library Change/Update Subscription Complications & Coinfections HIV/AIDS Cures ... Read more »
TheBody.com

Hot Topics at The Body's "Ask the Experts" Forums, January 4, 2011

Hot Topics at The Body's "Ask the Experts" Forums, January 4, 2011 January 4, 2011 Visit the Forums "Hot Topics" Library Change/Update Subscription Announcing the "Strangest but Truest" of 2010! Living With... Read more »
Connect With Others

Gynecomastia -- painful breast lumps

Posted by patrickf, 2 Replies
I've been HIV+ for about 15 years or so, on meds for 7-8yrs..... and have been doing VERY well.

However, within the last 30 days, I've developed a painful lump (about the size of a pencil eraser) under my right breast nipple. After a thorough... Read more »

Breast surgery and hiv

Posted by Anonymous
Has anyone had breast enlargement, or planning to?
Does anyone have information about the possible risks and side effects connected to hiv? Could lypodystrophy became a problem with breast implants?

Read more »